Josep Àlvarez

Josep Àlvarez

 

Josep Àlvarez
PhD in Mathematics from the Universitat de Barcelona
Associate professor at Universitat Politècnica de Catalunya

Personal webpage

email: josep.alvarez@upc.edu

Biosketch

I finished my PhD thesis under the supervision of Santiago Zarzuela in 2002 for which I received the Extraordinary Thesis Award at the Universitat de Barcelona. After that I obtained a Fulbright postdoctoral grant to study at the University of Minnesota. I’ve been working at the Universitat Politècnica de Catalunya since 1997 and I’m a Professor Agregat since 2007. I have co-advised two thesis and I’m actually co-advising another one.

Research Interests

  • Commutative Algebra.

  • Combinatorics.

  • D-modules.

  • Singularities.

  • Positive characteristic methods.

Selected publications

  • J. Àlvarez Montaner, C.Huneke, L.Núñez-Betancourt. D-modules, Bernstein-Sato polynomials and F-invariants of direct summands. ArXiv:1611.04412.

  • M. Alberich-Carramiñana, J. Àlvarez Montaner, F. Dachs-Cadefau, V. González-Alonso. Poincaré series of multiplier ideals in two-dimensional local rings with rational singularities. Advances in Mathematics, 304 (2017), 769-792.

  • J. Àlvarez Montaner, A. Vahidi. Lyubeznik numbers of monomial ideals. Transactions of the American Mathematical Society, 366 (2014), 1829-1855.

  • J. Àlvarez Montaner, M. Blickle, G. Lyubeznik. Generators of D-modules in positive characteristic. Mathematical Research Letters, 12 (2005), 459-473.

  • J. Àlvarez Montaner, R. García López, S. Zarzuela. Local cohomology modules, subspace arrangements and monomial ideals. Advances in Mathematics, 174 (2003), 35-53.